We propose some estimators of noncentrality parameters which improve upon usual unbiased estimators under quadratic loss. The distributions we consider are the noncentral chi‐square and the noncentral F. However, we give more general results for the family of elliptically contoured distributions and propose a robust dominating estimator. Copyright

Additional Metadata
Keywords chi‐square identity, elliptically contoured distribution, noncentral chi‐square distribution, noncentral F‐distribution, noncentral parameter, Point estimation, Stein identity
Persistent URL dx.doi.org/10.2307/3315657
Journal Canadian Journal of Statistics
Citation
Kubokawa, T., Robert, C.P., & Saleh, A.K.Md.E. (1993). Estimation of noncentrality parameters. Canadian Journal of Statistics, 21(1), 45–57. doi:10.2307/3315657